# SDR USAA2015010800005

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 38,383 hours, 25,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C EMER EXIT LIGHT LENS MISSING.  INSTALLED EMER EXIT LIGHT LENS AT SEAT 3C.
